# SDR SWAA2021080588565

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-26R CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 26R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [02] VERIFIED; EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 26R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [04] VERIFIED SRM 53-00-03-2R REPAIR 2 IS APPLICABLE FOR STRINGER REPAIR BS 536; STRINGER 26R.[07] REMOVED NECESSARY FASTENERS IN THE DAMAGED STRINGER REPAIR SECTION BETWEEN STA 500D -540 STR 26R. I.A.W SRM 53-00-03-2R-1 STEP 4A.; [08] REMOVED STRINGER CLIP (FOM) PN 143A1010-48 AT BS 520; STR 26R I.A.W SRM 53-00-03-2R-1 STEP 4A.; [09] CUT AND REMOVED THE DAMAGED STRINGER SECTION BETWEEN BS 500D+12.5' TO BS 536; STR- 26R. I.A.W SRM 53-00-03-2R-1 STEP 4B.; [10] VERIFIED STRINGER SECTION CUT AND REMIOVED BETWEEN BS 500D+12.5' TO BS 536; STR- 26R. I.A.W SRM 53-00-03-2R-1 STEP 4B.; [11] COMPLETED STEP 1; [12] RECEIVED STRINGER SECTION P/N: HFAB53-STR-011 HEAT TREATED TO CONDITION T62 ; P.O. # 829207 ; LOT:1462871-1 AND RECEIVED HAT SECTION P/N: HFAB53-HS-011 HEAT TREATED TO CONDITION T62; P.O. # 829208 ; LOT:1462651-1 ; FABRICATE STRINGER SECTION FROM 7075-T6 0.045' AND HAT SECTION FROM 7075-T6 0.050' IAW SRM 53-00-53-2R-1
